Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Blood in motion after having raw alcohol

i drank 2 pints of pour alcohol not mixed and the next morning i was passing tints of blood could you help explain maybe why and what i should do to stop it.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The reason to pass blood in urine maybe due to alcohol or may due to other causes. However, I would recommend u to meet a doctor and evaluate your symptoms. Blood in urine is not normal and definitely needs to be checked.
Answered: Tue, 22 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Usually there should not be blood in urine its not normal, in laboratory examination normally 1-5blood cell are normal more than that are abnormal condition.may be it is due to Alcohol, please try to avoid that
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor